# SDR RAIA990403

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Engine: Garrtt TPE33112UA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974007
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7478 - STL - LEFT ENGINE WILL NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE FUEL PUMP.  (M)
